# SDR ASAA2023101345628

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N983AK
- Make and model: Boeing 737-9
- Aircraft serial: 67505
- Aircraft time: 932 hours, 256 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 0421F5495
- Condition: Inoperative
- Location: Apu
- Part time: 326 hours, 524 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START. GROUNDED - YES. (RESOLVED ON W/O: 1973664 TASKCARD: N/R-00002 ) APU SHOWS FAULT 49-41254, START CONVERTER UNIT SHOWS START SYSTEM INOP. REPLACED THE APU SGU REF MM 49-41-01, C/N 14003983 REMOVED, SEAMC NOTIFIED. REF L/P 60670167 FOR SGU SCAVENGE OIL FILTER DEFERRAL AND 60670168 FOR APPLICATION OF MEL 49-99A. ETOPS P/N VERIFICATION BY SEAMC.
